MathSciNet Relay Station
MathSciNet bibliographic data
MR2110236 65M06 (91B28)
d'Halluin, Y.; Forsyth, P. A.; Vetzal, K. R. Robust numerical methods for contingent claims under jump diffusion processes. IMA J. Numer. Anal. 25 (2005), no. 1, 87–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement